# SDR P5CA1001620

- Difficulty date: January 28, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 36,268 hours, 5,938 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DEICING OPERATIONS NR 2 ENGINE INLET COWL SUSTAINED DAMAGE CONSISTING OF SCRATCHES ON THE EXTERNAL SKIN AT APPROXIMATELY 10 O'CLOCK POSITION.  DAMAGE IS OUT OF ALLOWABLE DAMAGE SRM 54-15-01 LIMITS.  TIME LIMITED REPAIR ACCOMPLISHED PER ENGINEERING ORDER 4454A093 & FAA 8110-3 DATED 26 JAN 2010.  DVI REQUIRED EVERY 5 FLIGHT CYCLES & PERMANENT REPAIR AT NEXT A CHECK.
